# SDR SWAA2023072479627

- Difficulty date: July 17, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EXTERNAL SKIN OVERWING ESCAPE GROUND ILUMINATION LIGHT RT AT LOWER FUSELAGE 2023-409739<[01] PERFORMED FAULT ISOLATION EMERGENCY LIGHTING PROBLEM ON EXTERNAL SKIN OVERWING ESCAPE GROUND ILUMINATION LIGHT RT AT LOWER FUSELAGE IAW B737-700 FIM 33-50 TASK 801 STEP B AND WDM 33-51-13 AND SWPM 20-60-06 AND FOUND LOOSE CONNECTOR D11080 AND THEN WAS PROPERLY CONNECTED CONNECTOR D11080 AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW B737-700 AMM 33-51-04-960-802 STEP 3.F(11) AND TEST IS OK;[02] PERFORMED FAULT ISOLATION EMERGENCY LIGHTING PROBLEM ON EXTERNAL SKIN OVERWING ESCAPE GROUND ILUMINATION LIGHT RT AT LOWER FUSELAGE IAW B737-700 FIM 33-50 TASK 801 STEP B AND WDM 33-51-13 AND SWPM 20-60-06 AND FOUND LOOSE CONNECTOR D11080 AND THEN WAS PROPERLY CONNECTED CONNECTOR D11080 AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW B737-700 AMM 33-51-04-960-802 STEP 3.F(11) AND TEST IS OK
